Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2006 (2006), Article ID 35672, 25 pages

Dynamics and statics of flexible axially symmetric shallow shells

1Department of Automatics and Biomechanics, Technical University of Lodz, 1/15 Stefanowskiego Street, Lodz 90924, Poland
2Department of Mathematics, Saratov State University, Saratov 410054, Russia

Received 24 June 2005; Accepted 12 July 2005

Copyright © 2006 J. Awrejcewicz et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Awrejcewicz, V. A. Krysko, and I. V. Kravtsova, “Dynamics and statics of flexible axially symmetric shallow shells,” Mathematical Problems in Engineering, vol. 2006, Article ID 35672, 25 pages, 2006. doi:10.1155/MPE/2006/35672